# SDR CA030224003

- Difficulty date: February 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 46,304 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu
- Part time: 34,247 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) CREW REPORTED, AT CRUISING ALTITUDE, 20 MINUTES OUT OF YLW THEY EXPERIENCED A VIBRATION FOLLOWED BY AN APU FIRE WARNING. CREW SHUTDOWN APU WITH THE FIRE HANDLE AND APU FIRE BOTTLES WERE DISCHARGED.  A/C COMPLETED AN (ABNORMAL LANDING CONFIGURATION) IN YLW WITH CFR ON STANDBY NO EMERGENCY WAS DECLARED.  A/C LANDED WITHOUT INCIDENT. MAINTENANCE INVESTIGATION FOR EVIDENCE OF FIRE AND EXTERNAL INTEGRITY OF THE APU REVEALED NO SIGNS OF FIRE. THE APU AND APU FIRE SHUT OFF SYSTEM WAS PLACED ON MEL (49-1 AND 26-7-1). MAINTENANCE HAS SINCE REPLACED APU FIRE LOOP WARNING HARNESS AND PLAN TO REPLACE EGT WIRING PRIOR TO MEL EXPIRING  02 MAR.03.   AIRCRAFT HAS RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
